Cindy Lynn

by Cindy Lynn
(Daytona beach, FL )

100 mg of progesterone causes weight gain in my abdomen and I grow a full bra cup size. I'm only 120 lbs at 5 foot 2 inches. Is the "pooch" water retention or bloating or body fat? I gain about 5 lbs in my tummy and breasts. Exercise and eating well do not eliminate the tummy. When I stop taking it then my belly gets flat and my breasts go from a D to a C cup.

Comments for Cindy Lynn

Click here to add your own comments

Dec 20, 2013
Weight Gain
by: Joy

Hi Cindy

Progesterone can cause weight gain when first using it. The reason for this is progesterone initially stimulates estrogen, which causes water retention. Progesterone is such a good diuretic it is now being used via IV transfusion for brain trauma victims.

But what progesterone cream are you using? You need to look at one with the correct amount of progesterone concentration - see here. 100mg/3ml per day is the minimum amount recommended, you probably would benefit by using 200mg/6ml per day. Please read estrogen dominance as this will explain more to you.

Hope this helps.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...